# SDR UPS02238803

- Difficulty date: June 10, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs465-497 Str19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CORROSION AT LAP JOINT BS 490 TO 470 AT S19R/H     LFEC INDICATES MATERIAL LOSS 15-20% BS 498-465 AT STR 19R.CORROSION REMOVED FROM LAP JOINT AT BS470-480, FOUND WITHIN LIMITS AND LAP CLO SED IAW SRM 51-40-5 AND 51-30-2. AREA BETWEEN BS 485-497 FOUND OUTSI DE LIMITS AND DAMAGE CUT AWAY, REPAIRED IAW UPS EO 5330-0509 APP 8.3  AND UPS EO 727-53-20059
